On interpolation of weakly compact bilinear operators
Fernando Cobos,
Luz M. Fernández‐Cabrera and
Antón Martínez
Mathematische Nachrichten, 2022, vol. 295, issue 7, 1279-1291
Abstract:
We study the interpolation properties of weakly compact bilinear operators by the real method and also by the complex method. We also study the factorization property of weakly compact bilinear operators through reflexive Banach spaces.
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/mana.202100084
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:mathna:v:295:y:2022:i:7:p:1279-1291
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0025-584X
Access Statistics for this article
Mathematische Nachrichten is currently edited by Robert Denk
More articles in Mathematische Nachrichten from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().